# SDR ASAA2019082863521

- Difficulty date: August 26, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 15,029 hours, 4,936 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED ON TWO SEPARATE OCCASIONS WHILE AT CRUISE ALTITUDE. ACCOMPLISHED THE FMC FAIL QRH AND FMC RECOVERED AFTER ABOUT TWO MINUTES ON BOTH OCCASIONS. GROUNDED - YES. PERFORMED B737-900 FIM 34-61-TASK 836 (OPS RESET) SYSTEM OPS CHECK NORMAL.
